# SDR CALA2015042093599

- Difficulty date: April 13, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 97,908 hours, 11,621 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN FASTENER, INSPECTION FOUND ONE EACH CONVEX FASTENER.  FASTENER REPLACED IAW ECRA 5720-02644.  ACCOMPLISH INSPECTION OUTLINED IN PT 2 OF THIS ECRA AT THRESHOLD OF NEXT A CHECK, NOT TO EXCEED 500 FLIGHT HOURS.
